You are not logged in.

A novel approach to exponential stability of nonlinear non-autonomous difference equations with variable delays

Hien, Le Van 2014, A novel approach to exponential stability of nonlinear non-autonomous difference equations with variable delays, Applied mathematics letters, vol. 38, pp. 7-13, doi: 10.1016/j.aml.2014.06.014.

Attached Files
Name Description MIMEType Size Downloads

Title A novel approach to exponential stability of nonlinear non-autonomous difference equations with variable delays
Author(s) Hien, Le Van
Journal name Applied mathematics letters
Volume number 38
Start page 7
End page 13
Total pages 7
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2014-12
ISSN 0893-9659
1873-5452
Keyword(s) discrete Halanay inequality
exponential stability
non-autonomous systems
time-varying delays
Summary In this paper, by using a novel approach, we first prove a new generalization of discrete-type Halanay inequality. Based on our new generalized inequality, a novel criterion for the exponential stability of a certain class of nonlinear non-autonomous difference equations is proposed. Numerical examples are given to illustrate the effectiveness of the obtained results.
Language eng
DOI 10.1016/j.aml.2014.06.014
Field of Research 010203 Calculus of Variations, Systems Theory and Control Theory
010204 Dynamical Systems in Applications
090602 Control Systems, Robotics and Automation
Socio Economic Objective 970109 Expanding Knowledge in Engineering
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2014, Elsevier
Persistent URL http://hdl.handle.net/10536/DRO/DU:30087336

Document type: Journal Article
Collection: School of Engineering
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 5 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 26 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Thu, 01 Dec 2016, 08:57:04 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.